How long for nausea - weaning antidepressants?

Watch
Eccentric Goatie
Badges: 16
Rep:
?
#1
Report Thread starter 1 month ago
#1
Antidepressants, when u stop taking them suddenly, gives you the “hangover” symptoms of nausea and sickness/anxiety. Like your head is nervously located on your stomach. I would like to know if these symptoms stop eventually after a few days (and how many) or what should u do once the nausea wont stop?
0
reply
MedicWil
Badges: 16
Rep:
?
#2
Report 1 month ago
#2
You should never cease taking antidepressants suddenly as it can cause withdrawal symptoms as you're experiencing. Withdrawal symptoms can generally last anywhere upto 6 weeks from the onset
You should only stop taking medication under the advice of the medical professional that is treating you as they know the safe way to do so and how to minimise the possible side effects.
Normally they'll step you down, lowering the dosage gradually until it's safe to stop taking them completely
Last edited by MedicWil; 1 month ago
1
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

With no certainty that exams next year wil take place, how does this make you feel?

More motivated (32)
21.77%
Less motivated (115)
78.23%

Watched Threads

View All
Latest
My Feed